# SDR DL72W950162

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam Floor
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FLOOR BEAM CORRODED AT FUSELAGE STATION 344 LBL 32 TO LBL 60, REPAIRED PER SRM 53-10-8 FIGURE 8.
